MAUDE Adverse Event Report: OWEN MUMFORD LTD AUTOJECT 2 FOR GLASS SYRINGE; AUTOINJECTOR

OWEN MUMFORD LTD AUTOJECT 2 FOR GLASS SYRINGE; AUTOINJECTOR
Model Number AJ 1060
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided for any type of follow up.There is no information for us to conduct any type of review and the reported complaint on the medwatch is not conclusive that the device "broke" due to misuse or how the device is "broke".
 
Event or Problem Description
Patient reported to pharmacist that his autoject for copaxone "broke".Pharmacist provided patient with phone number to shared solutions to request new one.Rx meds: copaxone inj 40mg/ml.

Brand Name
AUTOJECT 2 FOR GLASS SYRINGE
Common Device Name
AUTOINJECTOR
Manufacturer (Section D)
OWEN MUMFORD LTD
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key9679167
Report Number8021764-2020-00002
Device Sequence Number16296168
Product Code KZH
UDI-Device Identifier15016189106015
UDI-Public(01)15016189106015(10)XXX(11)YYMMDD
Combination Product (Y/N)Y
PMA/510(K) Number
K122837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
Report Date (Section F) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAJ 1060
Device Catalogue NumberAJ1060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2020
Event Location Home
Date Report to Manufacturer01/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA02/06/2020